Doctor insights on:
Increased Heart Rate With Albuterol
My daughter has an increased heart rate after a treatment with albuterol is this normal or should we go to the er?
Ventolin is the trade name for the chemical / drug albuterol. This drug is a medicine to be inhaled to open the airways and it acts quickly, so it is called a "short-acting bronchodilator". The medicine comes in both a hand-held inhaler and as a liquid to be used with a nebulizer machine . It also comes in a liquid form to take by mouth, but this should not be used ...Read more
My 7 month old is admitted due to increased heart rate, likely due to consumption of ventolin. How serious is this?
Depends on situation: Infants easily tolerate heart rates in the 200/min range for a variable length of time. If intake has stopped, 1/2 should be out of babies system in 4-6 hours with 1/2 the remainder in another 4-6h. Baby should do fine if this was the cause. If there is another issue the outcome depends on that issue. ...Read more
After taking albuterol for eia, my heart rate will rise to 180+ for an extended period with moderate exertion. Can I safely push myself harder?
Levalbuterol: You may want to talk to your doctor about Levalbuterol (xopenex®). This medication is the active enantiomer (r)-albuterol and has 100-fold more potent binding to beta-2 receptors than (s)-albuterol. In english, you may have less heart racing/palpitations on Levalbuterol than with albuterol. ...Read moreSee 1 more doctor answer
Albuterol inhaler increases rapid heart rate and pounding. Is there something with less side effect?
Is a heart rate of 140-150 an acceptable heart rate for a 5 year old with a fever of 102.5 and cough? He's taken mucinex and albuterol 2 hrs ago.
Yes: Expect an increase of 10-15 BPM for every increase in 1 degree Fahrenheit from normal .Albuterol will also increase the heart rate by a significant amount as long as it is in his system.The numbers you list are well within the expected and well tolerated at his age. ...Read moreSee 1 more doctor answer
2 yr o asthmatic with bronchitis and RSV on inhaled albuterol every 3 hrs. Pulse ox 180/92 and temp 103. Is her heart rate too high even for albut?
Safety of Albuterol: With the numbers you give, I am assuming that the child is being treated in the hospital. If so, with good nursing monitoring, continued use of albuterol should be safe. The heart rate goes up with fever as well as the medication. Children generally tolerate high rates. If the child is not in the hospital, struggling with the numbers you give, he/she certainly should be checked again. ...Read more
- Talk to a doctor live online for free
- Prognosis ovarian cancer spread to lining of stomach
- Senekot dosage
- Does yeast infections cause chlamydia?
- Ask a doctor a question free online
- Gulf war syndrome anthrax
- Dry gritty eyes and thyroid disease
- Cocaine withdrawal symptoms
- List of cereals
- Talk to a pulmonologist online for free